Journal article icon

Journal article

On the structure of stable tournament solutions

Abstract:

A fundamental property of choice functions is stability, which, loosely speaking, prescribes that choice sets are invariant under adding and removing unchosen alternatives. We provide several structural insights that improve our understanding of stable choice functions. In particular, (1) we show that every stable choice function is generated by a unique simple choice function, which never excludes more than one alternative, (2) we completely characterize which simple choice functions give ri...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/s00199-016-1024-x

Authors


More by this author
Role:
Author
ORCID:
0000-0002-4179-9897
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Computer Science
Role:
Author
ORCID:
0000-0001-9509-7017
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Computer Science
Role:
Author
Stanford Graduate Fellowship More from this funder
MIT-Germany program More from this funder
Publisher:
Springer Publisher's website
Journal:
Economic Theory Journal website
Volume:
65
Issue:
2
Pages:
483–507
Publication date:
2016-12-23
Acceptance date:
2016-12-02
DOI:
EISSN:
1432-0479
ISSN:
0938-2259
Pubs id:
pubs:922644
URN:
uri:83a38bfb-7a1a-4215-9e8a-5bc9a59caa98
UUID:
uuid:83a38bfb-7a1a-4215-9e8a-5bc9a59caa98
Local pid:
pubs:922644

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP